• 论文 • 上一篇    

一类基于个体尺度的种群模型的适定性及最优不育控制策略

冯变英,李秋英   

  1. 运城学院应用数学系, 运城 044000
  • 出版日期:2016-02-25 发布日期:2016-03-10

冯变英,李秋英. 一类基于个体尺度的种群模型的适定性及最优不育控制策略[J]. 系统科学与数学, 2016, 36(2): 278-.

FENG Bianying, LI Qiuying. OPTIMAL CONTRACEPTION CONTROL FOR A SIZE-STRUCTURED POPULATION MODEL[J]. Journal of Systems Science and Mathematical Sciences, 2016, 36(2): 278-.

OPTIMAL CONTRACEPTION CONTROL FOR A SIZE-STRUCTURED POPULATION MODEL

FENG Bianying, LI Qiuying   

  1. Department of Applied Mathematics, Yuncheng University, Yuncheng 044000
  • Online:2016-02-25 Published:2016-03-10

研究了一类具有尺度结构的线性种群模型的适定性及最优不育控制问题.首先应用Volterra积分方程和Banach不动点原理证明模型解的存在唯一性,并给出解关于控制变量连续依赖性定理;其次应用Mazur定理证明了最优策略的存在性;最后借助法锥和共轭系统导出最优性条件.

This paper is concerned with the well-posedness and optimal contraception control problem for a linear size-structured population model. The existence of a unique non-negative solution is established by using the Banach fixed point theorem. The existence of a unique optimal strategy is derived by Mazur's theorem in convex analysis, and the optimality conditions are derived by means of normal cone and adjoint system.

MR(2010)主题分类: 

()
[1] 何泽荣,周楠. 非线性年龄等级结构种群模型的最优收获[J]. 系统科学与数学, 2020, 40(12): 2248-2263.
[2] 何泽荣,谢强军,江晓东. 个体尺度差异下竞争种群系统的稳定性[J]. 系统科学与数学, 2015, 35(5): 566-575.
[3] 何泽荣,郑敏,周娟. 带有性别比和尺度结构的非线性种群的全局演化行为[J]. 系统科学与数学, 2013, 33(12): 1480-1490.
[4] 何泽荣,刘荣,刘丽丽. 依赖个体尺度结构的种群资源开发模型理论分析[J]. 系统科学与数学, 2012, 32(9): 1109-1120.
阅读次数
全文


摘要